# SDR 95013392284

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Nr 8 Le Slat
- Part time: 24,378 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE NR 8 LEADING EDGE SLAT INTRANSIT INDICATION ILLUMINATED.  SLAT POSITION CONFIRMED UP VISUALLY.  DIVERTED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 8 LEADING EDGE SLAT ACTUATOR.  LEAK AND OPERATIONAL CHECK NORMAL.
